Rocky Mountain Journal of Mathematics

On the Behavior of Some Explicit Solutions of the Harmonic Maps Equation

A.M. Grundland, M. Kovalyov, and M. Sussman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 231-247.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072280

Digital Object Identifier
doi:10.1216/rmjm/1181072280

Mathematical Reviews number (MathSciNet)
MR1340005

Zentralblatt MATH identifier
0835.58010

Citation

Grundland, A.M.; Kovalyov, M.; Sussman, M. On the Behavior of Some Explicit Solutions of the Harmonic Maps Equation. Rocky Mountain J. Math. 25 (1995), no. 1, 231--247. doi:10.1216/rmjm/1181072280. https://projecteuclid.org/euclid.rmjm/1181072280


Export citation

References

  • Shatah Jalal, Weak solutions and development of singularities in the $SU(2)$ $\s$-model, Comm. Pure Appl. Math. 41 (1988), 459-469.
  • J. Harnad, Y. Saint-Aubin and S. Shnider, Quadratic pseudopotentials for $Gl(N,\c)$ principal sigma models, Physica D 10 (1984), 394-412.
  • J. Harnad and Y. Saint-Aubin, Superposition of solutions to Bäcklund transformation for the $SU(n)$ principal $ \s$-model, J. Math. Phys. 25 (1984), 368-375.
  • Sergio Klainerman, The null-condition and global existence to nonlinear wave equations, Lectures Appl. Math., Vol. 23, 1986.